Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain medication. On subutex and suboxen, addicted. Fear withdrawal symptoms?

i have been taking large amounts of pain meds. for13 years it has come to the point to were any time i go to any doctor i get treated like an addict,so i ve been looking for alternatives lke subutex and suboxen .i dont know what to do even at my pain management its like being on probation since my reg. doctor retired my back and body pain is real and without some relief i am always thinking of ending it all im scared ill have a heart attack when i go into withdrawals .bcause lately my meds were cut in have and some dropped,i dont know what to do.i do have a spiritual battle about having to take them.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
commit with you dr to cut down 10% per month on dose
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor